Ueber das Dirichlet'sche Integral.
Mathematische Annalen, Tome 52 (1899), pp. 177-227
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1899__52_157942,
author = {T. Brod\'en},
title = {Ueber das {Dirichlet'sche} {Integral.}},
journal = {Mathematische Annalen},
pages = {177--227},
year = {1899},
volume = {52},
zbl = {30.0275.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1899__52_157942/}
}
T. Brodén. Ueber das Dirichlet'sche Integral.. Mathematische Annalen, Tome 52 (1899), pp. 177-227. http://geodesic.mathdoc.fr/item/MAN_1899__52_157942/